Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Efficient non-iterative and nonparametric estimation of heterogeneity variance for the standardized mortality ratio
Authors: Dankmar Böhning
Uwe Malzahn
Jesus Sarol
Sasivimol Rattanasiri
Annibale Biggeri
Freie Universitat Berlin
University of the Philippines Manila
Mahidol University
Universita degli Studi di Firenze
Keywords: Mathematics
Issue Date: 1-Dec-2002
Citation: Annals of the Institute of Statistical Mathematics. Vol.54, No.4 (2002), 827-839
Abstract: In this paper the situation of extra population heterogeneity in the standardized mortality ratio is discussed from the point-of-view of an analysis of variance. First, some simple non-iterative ways are provided to estimate the variance of the heterogeneity distribution without estimating the heterogeneity distribution itself. Next, a wider class of linear unbiased estimators is introduced and their properties investigated. Consistency is shown for a wide sub-class of estimators charactererized by the fact that the associated linear weights are within some positive, finite bounds. Furthermore, it is shown that an efficient estimator is often provided when the weights are proportional to the expected counts.
ISSN: 00203157
Appears in Collections:Scopus 2001-2005

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.